# SDR DALA2022112107479

- Difficulty date: November 17, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 86,330 hours, 27,522 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 ONE OF THE AFT DOORS SHOWS/DISPLAYS DISARMED, BUT THE KNUCKLE KNOCKER WILL NOT RETRACT. CORRECTIVE ACTION: ALL DOORS CHK GOOD. NO TROUBLE FOUND. (9731254)
